# SDR COMA0460673

- Difficulty date: December 10, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 27,065 hours, 25,623 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5808 FLAPS FAIL CAUTION MESSAGE.  PERFORMED SYSTEM RESET AND OPERATIONAL CHECKS OF FLAP SYSTEM, FOUND NO DEFECTS.
